# SDR AALA202507256367

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 20,611 hours, 5,749 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 PASSENGER /CREW DOOR GIRT BAR ORANGE DOT INDICATION PLACARD IS MISSING. MAINTENANCE INSTALLED PLACARD PER AMM 11-00-00.
